HPV Vaccine Causes Shocking Aging-like Effect On Teenager





Health, 16 May - 2017 ,

HPV Vaccine Causes Shocking Aging-like Effect On Teenager
Credit: mayabiotech.co.in

A nurse claims her sporty 13-year-old daughter has been left wheelchair-bound after suffering an alleged reaction to the HPV vaccine.

A nurse claims her sporty 13-year-old daughter has been left wheelchair-bound after suffering an alleged reaction to the HPV vaccine. Heartbroken Anthea Beattie, 49, says Zara is an '80-year-old in a teenager's body' and is convinced her ill health is due to the jab, which protects against cervical cancer. The sporty schoolgirl, once a promising footballer and netball player, began struggling for breath in a PE lesson in January last year shortly after she had been given the vaccine.

 

Eighteen months on, Zara, of Wigton, Cumbria, feels faint every time she stands, is unable to leave the house without a wheelchair and is home-schooled.

Sitting at the table to eat a meal leaves her exhausted and she spends 24 hours a day seven days a week at home, unless she has a hospital appointment. 

Doctors have refused to confirm their fears, but mother-of-three Anthea and her husband Ian, 54, an engineer, believe Zara's condition was triggered by the vaccine. Despite the fact that world health authorities claim that there is no support for the belief that Gardasil or other HPV vaccines can cause such grievous harm to their recipients, more and more people are becoming skeptical of the vaccine’s safety and efficacy. The UK Association of Vaccine Injured Daughters represents roughly 400 families, including the Beatties. Together, they hope to make the call for action heard and prompt the government to do something.


Sources: DailyMail.co.uk, NaturalNews.com


Scientific India Newsletter

Enter your email address:


© 2013-2014 Scientific India Magazine

Note: This website is for educational Purposes only.